# SDR DALA2025100607231

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 80,158 hours, 38,161 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER APU START UP AND WARM UP AT THE GATE WHEN THE APU BLEED SELECTED ON THE DIRTY SOCK SMELL FILLED THE COCKPIT AND ENTIRE CABIN. SMELL WAS VERY STRONG.  PERFORMED GVI OF APU COMPARTMENT. FOUND EVIDENCE OF AN OIL LEAK ON PLENUM.  OK FOR SVC. (LP: 7403510)
